Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Abbott Point of Care i-STAT CG8+ Cartridge
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Abbott Point of Care i-STAT CG8+ Cartridge
Catalog Number
03P88-25
Medical Device Problem Code
Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/01/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
i-STAT CG8+ Cartridge
Common Device Name
CG8+ Cartridge
Manufacturer
(Section D)
Abbott Point of Care
400 college road
princeton 08540
Manufacturer
(Section G)
Abbott Point of Care Canada Ltd.
185 corkstown road
K2H 8 V4
CA K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, nj 08540
CA 08540
MDR Report Key
50776642
Report Number
2245578-2026-00192
Device Sequence Number
10682956
Product Code
CEM
UDI-Device Identifier
10054749000163
UDI-Public
10054749000163
Combination Product (Y/N)
N
Initial Reporter State
WI
Initial Reporter Country
US
PMA/510(K) Number
K940918
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Y
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/15/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
03P88-25
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
09/02/2026
Initial Report FDA Received Date
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown